# SDR AWXA200601251

- Difficulty date: July 15, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 74,692 hours, 29,478 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N63111099
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHX - ATB - FLT - 920 - LOG 7288157 - AIRCRAFT LOST LEFT HYDRAULIC SYSTEM QUANTITY/PRESSURE. AIRCRAFT RETURNED TO PHX. THE LANDING WAS UNEVENTFUL. MAINTENANCE DISCOVERED A HYDRAULIC LINE IN THE LEFT HAND PYLON AREA HAD BEEN CHAFED THREW BY A CLAMP. MAINTENANCE REPLACED THE LINE.
